On a certain boundary value problem for a fourth-order iterated differential equation
Vlček, Vladimír
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 20 (1981), p. 117-127 / Harvested from Czech Digital Mathematics Library
Published online : 1981-01-01
Classification:  34B05,  34B10,  34L99
@article{120100,
     author = {Vladim\'\i r Vl\v cek},
     title = {On a certain boundary value problem for a fourth-order iterated differential equation},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {20},
     year = {1981},
     pages = {117-127},
     zbl = {0486.34012},
     mrnumber = {0645894},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120100}
}
Vlček, Vladimír. On a certain boundary value problem for a fourth-order iterated differential equation. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 20 (1981) pp. 117-127. http://gdmltest.u-ga.fr/item/120100/

Hartmann F. Ordinary Differential Equations, (rus.), Moskva 1970. (1970)

Borůvka O. Lineare Differentialtransformationen 2. Ordnung;, VEB Deutscheг Verlag deг Wissеnschaftеn, Berlin 1967. (1967)

Vlček V. On a distribution of zeros of solutions of a fourth-order iterated linear differential equation;, Acta UP Olom., F. R. N., Tom 57 (1978). (1978) | MR 0554040

Vlček V. On functions describing a distribution of zeros of solutions of an iterated linear differential equation of the fourth order;, Acta UP Olom., F. R. N., (v tisku). | Zbl 0452.34028

Kamke E. Differentialgleichungen I, Gewöhnliche Differentialgleichungen, Leipzig 1969. (1969) | Zbl 0194.39301